# SDR UIEA2017081701498

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MID-FLAP UPPER CENTER SECTION HAS 3EA AREAS OF CORROSION. REPARED PER SRM 57-53-01-01-1 AND EO1957A317.
